Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595149
A superadditive solution for cephoidal bargaining problems
Pallaschke D, Rosenmüller J (2007)
International Journal of Game Theory 35(4): 569-590.
PUB | DOI | WoS
 
2004 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315425
A superadditive solution
Pallaschke D, Rosenmüller J (2004) Working Papers. Institute of Mathematical Economics; 361.
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2003 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315359
The Maschler-Perles solution: 2 simple proofs for superadditivity
Rosenmüller J (2003) Working Papers. Institute of Mathematical Economics; 356.
Bielefeld: Universität Bielefeld.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Superadditive solution"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung